# SDR 01FDEA00691

- Difficulty date: August 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65436833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01-1) ON SHEAR TIE BS 660 BETWEEN STR 25R & 26R.  *S/D*  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-5.
